# SDR CALA9700475

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17543
- Make and model: Doug DC-9-32
- Aircraft serial: 45789
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Subfloor
- Condition: Corroded
- Location: Bs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SUBFLOOR CORRODED AT FS 237, LBL 20 TO 44.  THE CORRODED AREA WAS REMOVED, A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-11-2 AND 53-01, FIGURE 2.
